# SDR MZZA97278

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  844524 - S-CHECKM, RIGHT INBOARD TRAILING EDGE AFT FLAP UPPER SURFACE FOUND DELAMINATED TO THE DIMENSION OF 10 INCHES, 2 INCHES FORWARD OF TRAILING EDGE AND 36 INCHES FROM OUTBOARD END OF OF AFT FLAP.  CARRIED OUT REPAIR PER SRM 51-40-6.  (X)
